# SDR UHLA2010031700023

- Difficulty date: March 17, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 15,807 hours, 9,918 cycles
- Engine: Ge CF348E5
- Engine time: 14,751 hours, 10,554 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193158
- Condition: Vibration
- Location: Nr 2
- Part time: 14,751 hours, 10,554 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WAITING TO TAKEOFF CAPTAIN NOTICED A VIBRATION IN RUDDER PEDALS.  NOTHING ABNORMAL NOTED.  AT V1, HEARD A LOUD THUMP, THEN A CONTINUOUS LOUD NOISE AND VIBRATION.  NO EICAS MESSAGES OR ANY OTHER INDICATIONS OF A PROBLEM.  ASKED TO RETURN TO FIELD AND DECLARED AN EMERGENCY.  THE RAT WAS REPORTED DEPLOYED AT SOME POINT PRIOR TO OR AT TAKEOFF.  CREW ALSO REPORTED VIBRATION.  THE FHDB SHOWED NO ABNORMAL FAULT THAT COULD CAUSE RAT DEPLOYMENT DURING ROLL TO TAKEOFF, THAT IS FROM 18:28H TO 18:42H. THE DVDR READS THAT THE RAT DEPLOYED AT 18:28:31.  THE VIBRATIONS WERE TROUBLESHOT DOWN TO THE NR 2 ENGINE AND THE RAT WAS STOWED.  THE A/C WAS THEN FERRIED TO IND AND THE CREW THAT FERRIED IT REPORTED, IN IDLE THE VIBES WERE VERY NOTICEABLE THROUGH THE RUDDER PEDALS AND AIRFRAME.  ONCE ON THE TAKEOFF ROLL THE VIBES WERE DISSIPATING THE HIGHER THE N1 GOT.  ONCE AT ROTATION THE VIBES WERE VERY LIGHT, DID NOT THINK THE RAT WOULD DROP WITH THE VIBES EXPERIENCED AT ROTATION.  WITH THE TROUBLESHOOTING PERFORMED AND VIBES DISSIPATING AT HIGHER POWER, DO NOT BELIEVE THE RAT DROPPED DUE TO VIBRATION.  IND MAINTENANCE PERFORMED THE FOLLOWING TASKS LAST NIGHT:  3.1 PERFORM AMM II TASK 24-23-00-710-801-A RAM-AIR-TURBINE (RAT) MANUAL DEPLOYMENT-- OPERATIONAL TEST 3.2 PERFORM AMM II TASK 24-23-05-820-801-A RAM-AIR-TURBINE (RAT) DEPLOYMENT ACTUATOR- ADJUSTING 3.3 PERFORM AMM II TASK  24-23-07 RAM-AIR-TURBINE (RAT) UPLOCK ASSEMBLY.  THERE WERE NO FINDINGS REPORTED IN REGARDS TO THE MM TASKS, SO THE UPLOCK ASSY WAS REPLACED.  THE E2 WAS ALSO REPLACED DUE TO THE VIBRATIONS.
